MathSciNet Relay Station
MathSciNet bibliographic data
MR803793 34A05 (34B30 70H35)
Leach, P. G. L. First integrals for the modified Emden equation $\ddot q+\alpha(t)\dot q+q^n=0$. J. Math. Phys. 26 (1985), no. 10, 2510–2514.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement